National Changhua University of Education Institutional Repository : Item 987654321/12113
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 18545352      在线人数 : 342
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/12113

题名: On the Security of Image Encryption Method
作者: Jan, Jinn-Ke;Tseng, Yuh-Min
贡献者: 數學系
关键词: Cryptography;Fractals;Transposition cipher
日期: 1996-12
上传时间: 2012-07-03T03:42:16Z
出版者: Elsevier
摘要: Alexopoulos, Bourbakis and Ioannou proposed two cryptographic schemes for encrypting 2-D gray scale images by using a large family of fractals respectively. Their schemes are based on a transposition of the image elements. However, their schemes will be vulnerable in case that they employ the unique key in their proposed system. In this paper, we show that their transposition encryptions can easily be broken with a pair of plain-image and cipher-sequential data. Meanwhile, we offer some suggestions for 2-D image transposition encryption.
關聯: Information Processing Letters, 60(5): 261-265
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML364检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈